Hi, I'm new here and follow this blog with great interest.
I had 6 cycles of FCR 5 years ago which gave me 5 years of a nice remission.
For the last 2 years I am on monthly IVIG because of frequent pneumonias. Helped really good.
Now my CLL has returned .
4 months ago a low grade fever started , about 37.5C . A chest X-ray showed swollen lymph nodes all over so my hemato started testing for CLL and my FISH brought a bad surprise - TP53 deletion. So they asked me to join an Ibrutinib-Acalabrutinib trial group.
I started Ibrutinib 4 days ago. Since then I get very high fever - almost 40C - every evening. My head is "burning" and I feel very weak. I was hospitalized for one day and went through all the blood, urine tests and chest X-RAY. Found nothing, except a very high CRP - 47. I received iv antibiotics but no change . My hemarologist does not think the high fever is a side effect of Ibrutinib.
I do think it is. I have no other infection .
Did anyone suffer from high fever as a side effect from Ibrutinib ?
Thank you for your support.